# SDR SIMA20190916002

- Difficulty date: September 16, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 8,334 hours, 5,560 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF BURNT WIRE IN FORWARD LAV. CIRCUIT BREAKERS POP IN FORWARD GALLEY "TRANSFERRED TO NRWC 039-DFW-01158". C/A-PERFORMED A/C PWR UP, RESET ALL 3 GALLEY BREAKERS. PERFORMED LIGHT CHECKS IN GALLEY AND LAV REF AMM 33-21-00. PERFORMED GALLEY LIGHT INSP REF AMM 33-29-01. PERFORMED MULTIPLE OPS CHECKS OF COFFEEMAKERS REF AMM 25-37-03.  PERFORMED GVI OF GALLEY CONTROL MODULE 25-36-01.  OPS CHECKED PACKS REF AMM 21-51-00. C/W FIM 25-30-00 STEPS BLOCK 1 THRU BLOCK 5. ALL OPS CHECKS GOOD WITH NO DEFECTS OR SMELLS NOTED.
